# SDR AALA20120211TUL02

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 8,503 hours, 3,182 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDF - INFLIGHT MIA-DTW.  CREW REPORTED AUXILIARY POWER UNIT AUTO SHUTDOWN AND LEFT ENGINE GENERATOR ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED SDF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND APU OIL QUANTITY LOW.  SERVICED APU OIL TO FULL AND OPERATED WITH NO FAULTS.  SYSTEM GROUND CHECK NORMAL OPERATION.
